Plus Pharma ACETAMINOPHEN 500MG 100 COUNT CAPLETS

    Plus Pharma ACETAMINOPHEN 500MG 100 COUNT CAPLETS

    PlusPharma

    Tap Image to Zoom

    Regular price $8.50 Sale

    Purchase Options
    Delivery Frequency
    - +
    Free Shipping & Returns
    Free Delivery:
    Free Shipping & Returns
    Expedited Delivery:
    • EXTRA STRENGTH ACETAMINOPHEN 500 MG
    • 100 COUNT CAPLETS


    EXTRA STRENGTH ACETAMINOPHEN 500 MG 100 COUNT CAPLETS. CONTAINS NO ASPIRIN. COMPARE TO TYLENOL


    EXTRA STRENGTH ACETAMINOPHEN 500 MG 100 COUNT CAPLETS. CONTAINS NO ASPIRIN. COMPARE TO TYLENOL

    Acetaminophen 500 mg

    Povidone, pregelatinized starch, sodium starch glycolate, stearic acid

    If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    EXTRA STRENGTH ACETAMINOPHEN 500 MG 100 COUNT CAPLETS. CONTAINS NO ASPIRIN. COMPARE TO TYLENOL

    Acetaminophen 500 mg

    Povidone, pregelatinized starch, sodium starch glycolate, stearic acid

    If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    Reviews